# SDR UPS05844900

- Difficulty date: June 27, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-1, RT WING L/E UPPER RIB CRACKED AT XFS 721.  STOP DRILLED CRACK, FABRICATED, AND INSTALLED REPAIR ANGLE DOUBLE IAW DC-8 SRM 57-2-0 FIG 2 AND 57-3-3 FIG 7.
